How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Doctor (other than dermatologist)
Category: Dermatology
Satisfied Customers: 9126
Experience:  Experienced in a wide range of clinical settings including emergency medicine.
11269312
Type Your Dermatology Question Here...
Dr. P. Jyoti is online now

i had tb in 2006 took tb tablets and got very bad reaction

Customer Question

i had tb in 2006 took tb tablets and got very bad reaction on my face since then my face skin colour is black dry and itchy i have tried all creams pls help me regain my colour
Submitted: 4 years ago.
Category: Dermatology
Expert:  Shantal-Mod replied 4 years ago.

Hello,

I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.

I wonder whether you're ok with continuing to wait for an answer. If you are, please let me know and I will continue my search. If not, feel free to let me know and I will cancel this question for you.

Thank you!

Shantal

Customer: replied 4 years ago.


i will wait

Expert:  Shantal-Mod replied 4 years ago.

Hello,

We will continue to look for a Professional to assist you.


Thank you for your patience,

Shantal

Expert:  Dr. P. Jyoti replied 4 years ago.
Hello,

I will be glad to assist you with your problem.

I can appreciate your condition, drug reactions can often lead to very bad pigmentation.

The first step of treatment is with depigmentation creams.

You have mentioned that you have already tried many creams. But OTC creams are not of much help.

If you have tried only OTC creams, then I would advise you to see a dermatologist and discuss about depigmentation creams - prescription depigmentation creams are much more effective.

If you have already tried this, then the next step to go for is Laser treatment.

Laser treatment would be the best solution for you. Pigments in the skin are found in special cells called melanocytes. Lasers emit a light which is specially absorbed by the dark melanocytes which are broken up and the pigment dispersed. The pigmentation is thus removed.

Laser treatment is also the best for scars. Laser helps to reduce the fibrous bands in deeper connective tissue and corrects the scars.

You need to see a dermatologist or a plastic surgeon for this. This will be the best solution for your problem.


Hope this shows you the way forward - wish you good health and a quick recovery.

I hope my answer has helped you gain more knowledge and confidence about your problem and in knowing what to discuss with your doctor.

Please remember to rate my service once you have all the information you need. If you have any other questions, please ask me – I’ll be happy to respond. Thank you!
Dr.P.Jyoti, MD.

Related Dermatology Questions